Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had urine infection, taking antibiotic, light pink discharge. What could be the reason?

Hi my name is veronique, i recently had a urine infection im still taking antibiotics , when i wipe after usinf the toilet i see light pink discharge not red but light pink, im a week late for my period , my urine test at the hospital came back that blood was in my urine so they just treated me for at uti infection ,would you know why i am seeinh light pink when i wipe? Thank you
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

I understand your concern and am here to help you. A light pink discharge is usually seen during the first few days of a period or even in case of an infection.

Do not worry. Continue with the advised antibiotic, and you shall be rid of your infection soon. If the right antibiotic has been used (can be found with the help of a urine culture examination), then along with the urine infection, the pink discharge should dissappear as well.

If this pink discharge remains even after the course of antibiotics has been completed the following two scenarios could be the cause:
-Inappropriate or inadequate antibiotic use
-Other infections to be considered (sexually transmitted infection screening will be required)

Please be patient, and wait for completion of the antibiotic course. In the meantime you could consume plenty of water and add cranberry juice to your diet which has shown to have added benefits in relieving symptoms of UTI.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor